全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Masayuki Asaoka , Katsutoshi Shinohara , Dmitry Turaev
来源:[J].Mathematische Annalen(IF 1.378), 2017, Vol.368 (3-4), pp.1277-1309
摘要:... We assume that one of the generators has a pair of fixed points, one attracting and one repelling, and a heteroclinic orbit that connects the repeller and attractor. We also assume that the other generators form a robust blender, which can bring the points from a small neighb...
作者:Masayuki Asaoka
来源:[J].Communications in Mathematical Physics(IF 1.971), 2017, Vol.356 (1), pp.1-17
摘要:We prove that there exists an open subset of the set of real-analytic Hamiltonian diffeomorphisms of the two-dimensional torus in which diffeomorphisms exhibiting fast growth of the number of periodic points are dense. We also prove that there exists an open subset of the set of ...
作者:C.G.J. Roettger
来源:[J].Journal of Number Theory(IF 0.466), 2004, Vol.113 (1), pp.69-83
摘要:... We show that the periodic point data of X G determine the group G up to isomorphism. This is extending work of Ward, using a new way to calculate periodic point numbers based on the study of polynomials over Z / p n / Z and Teichmüller systems. Our approach unifies Ward...
作者:Wacław Marzantowicz , Xuezhi Zhao
来源:[J].Topology and its Applications(IF 0.562), 2009, Vol.156 (15), pp.2527-2536
摘要:Abstract(#br)In this work we show that the Wecken theorem for periodic points holds for periodic homeomorphisms on closed surfaces, which therefore completes the periodic point theory in such a special case. Using it we derive the set of homotopy minimal periods for such homeomor...
作者:Laura Walton
来源:[J].Journal of Number Theory(IF 0.466), 2018
摘要:... We show that idempotent relations in the group ring Q [ G ] give relations between the periodic point counts for the maps induced by ϕ on quotients of V by various subgroups of G . We also show that periodic point counts for the endomorphism on V / G induced by ϕ are relat...
作者:Mujahid Abbas , Talat Nazir , Stojan Radenović
来源:[J].Applied Mathematics and Computation(IF 1.349), 2010, Vol.217 (8), pp.4094-4099
摘要:Abstract(#br)We prove some fixed point and periodic point theorems for a map in generalized metric spaces. An example is provided to support our result. The results presented in this paper generalize several well known comparable results in the literature.
作者:M.C. Zdun
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2006, Vol.330 (1), pp.51-65
摘要:Abstract(#br)We give a necessary and sufficient condition for topological conjugacy of homeomorphisms of the circle having periodic points. As an application we get the following theorem on the representation of homeomorphisms. The homeomorphism F : ...
作者:G.-L. Forti , L. Paganoni , J. Smítal
来源:[J].Topology and its Applications(IF 0.562), 2005, Vol.153 (5), pp.818-832
摘要:Abstract(#br)Our main result is an example of a triangular map of the unite square, F ( x , y ) = ( f ( x ) , g x ( y ) ) , possessing periodic orbits of all periods and such that no infinite ω -limit set of F contains a periodic point. We also show that there is a triangula...
作者:Changming Ding
来源:[J].Applied Mathematics Letters(IF 1.501), 2002, Vol.15 (7), pp.793-801
摘要:Abstract(#br)It is shown that the invariant set of an ϵ-contractive map f on a compact metric space X is the same as the set of periodic points of f . Furthermore, the set of periodic points of f is finite and, only assuming that X is locally compact, there is at most one periodic point...
作者:Tien-Cuong Dinh , Viêt-Anh Nguyên , Duc-Viet Vu
来源:[J].Advances in Mathematics(IF 1.373), 2018, Vol.331, pp.874-907
摘要:... As an application, we obtain a sharp upper bound for the number of isolated periodic points of holomorphic maps on compact Kähler manifolds whose actions on cohomology are simple. A similar result still holds for a large class of holomorphic correspondences.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×